# SDR REXA2020092900673

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 29,878 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE FLOOR LEVEL EMERGENCY BULB LIGHT OUT.  REMOVED AND REPLACED WITH NEW ENTRANCE FLOOR LEVEL EMERGENCY BULB LIGHT, IAW CRJ-900 AMM 33-51-11.  OPS CHECK GOOD.  OK FOR SERVICE PN ON/OFF OL3071BPE/GPL SN ON/OFF NSN.
